# SDR KBM2006F00151

- Difficulty date: April 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070265011
- Part serial: 528D
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH, GAUGE LIGHT WILL NOT ILLUMINATE, REMOVED AND REPLACED.  (K)
